Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 11:12:27 PM

Login with username, password and session length


Members
  • Total Members: 23523
  • Latest: Dman
Stats
  • Total Posts: 639828
  • Total Topics: 48572
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Anyone on Reyataz that shows Lipo?  (Read 2719 times)

0 Members and 1 Guest are viewing this topic.

Offline scottL

  • Member
  • Posts: 11
Anyone on Reyataz that shows Lipo?
« on: August 09, 2006, 08:11:54 PM »
I have been on Reyataz ever since I started meds (nearly a year and half now) and show no signs whatsoever of Lipo.  Also, my cholesterol numbers are good.   I opted for Reyataz when I first found out I was positive because of the early favorable reports on the lipid numbers.

Anyone out there who's only PI has been Reyataz and has shown Lipo?

Anyone else who would like to comment on the subject please do.  Thanks.

PS - my other med is Truvada.   T-cell of 650 after being at 187 when I first started meds.   I am also on testosterone therapy.

Offline aphaun

  • Member
  • Posts: 45
Re: Anyone on Reyataz that shows Lipo?
« Reply #1 on: August 29, 2006, 12:37:52 AM »
Hi ScottL

I was on a host of different drugs for about eight years until I switched to Reyataz. It seems to be the best yet for me. I take it once a day with Ritonavir, 3TC and ABC, (now combined as Kivexa).

My lipo symptoms have abated except for face and feet. (No one talks about feet).

But I also eat carefully, practice yoga and bicycle everyday.

—aphaun

Offline GSOgymrat

  • Member
  • Posts: 5,029
  • HIV+ since 1993. INTJ
Re: Anyone on Reyataz that shows Lipo?
« Reply #2 on: September 10, 2006, 12:57:51 AM »
I switched to Reyataz, Norvir and Truvada about 9 months ago. I've noticed a slight improvement in the lipoatrophy on my arms and legs. I thought it might be wishful thinking on my part until my partner commented on it. We used to have comparable "veininess" on our legs but my legs now look significantly less veiny than his.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.